# SDR AALA20021372

- Difficulty date: September 25, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 19 FASTENERS LOOSE/PULLING THROUGH SKIN JUST ABOVE INTAKE AT BASE OF VERITCAL STABILIZER, ZFS 11.562.  INSTALLED DOUBLER STRAPS PER ESO 80559.  (M)
